Aequationes mathematicae

, Volume 81, Issue 1, pp 65–76

Uniqueness of holomorphic Abel functions at a complex fixed point pair

Article

DOI: 10.1007/s00010-010-0021-6

Cite this article as:
Trappmann, H. & Kouznetsov, D. Aequat. Math. (2011) 81: 65. doi:10.1007/s00010-010-0021-6

Abstract

We give a simple uniqueness criterion (and some derived criteria) for holomorphic Abel functions and show that Kneser’s real analytic Abel function of the exponential is subject to this criterion.

Mathematics Subject Classification (2000)

Primary 30D05 

Keywords

Abel function Abel equation exponential function fractional iterates holomorphic solution real analytic 

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.BerlinGermany
  2. 2.Institute for Laser ScienceUniversity of Electro-CommunicationsChofushi, TokyoJapan

Personalised recommendations